Skip to content
My Medication
avatar
SecondOpinion posted:
I went to the doctor with a cold and was told my blood pressure was high
160/90 and put on benicar. It made me sick so the doctor added
amlodipine besylate. I still felt sick.Was taken off the benicar and added
lisinopril. Feeling better but by blood pressure has gone up to 195/65.
Why is my blood pressure going up with the medication?
Reply


Helpful Tips

WARNING! - Grapefruit and meds (heart and others)
This will probably show up in a day or two, but I felt that it should be posted now. For a long time there has been a warning about the ... More
Was this Helpful?
6 of 6 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center